# SDR FDEA2018091422469

- Difficulty date: September 12, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STA 1541 X = 8.5 FOUND CROWN DAMAGED. SEAT TRACK DAMAGED CROWN EDGE BLEND OUT AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. DAMAGED SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM EXISTING SPLICE STA 5-123/1531 TO STA 1671, X= 8.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
